# SDR SWAA2014021125019

- Difficulty date: February 3, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT INBD SIDE OF OTBD SLAT TRACK ANGLE CRACKED.  R & R BRACKET IAW SRM.
